JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SPLITTINGS FOR THE BRAID-PERMUTATION GROUP
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SPLITTINGS FOR THE BRAID-PERMUTATION GROUP
Jeong, Chan-Seok; Song, Yong-Jin;
  PDF(new window)
 Abstract
The braid-permutation group is a group of welded braids which is the extension of Artin`s braid groups by the symmetric groups. It is also described as a subgroup of the automorphism group of a free group. We also show that the plus-construction of the classifying space of the infinite braid-permutation group has the following two types of splittings BBP(equation omitted) B∑(equation omitted) X, BBP(equation omitted) B Y=SY, where X, Y are some spaces.
 Keywords
braid-permutation group;classfying spaces;
 Language
English
 Cited by
 References
1.
Ann. of Math., 1947. vol.48. pp.101-126 crossref(new window)

2.
Ann of Math. Studies 82, 1974.

3.
Topics in Knot Theory, 1993. pp.57-68

4.
Topology, 1997. vol.36. pp.123-135 crossref(new window)

5.
Topology, 1972. vol.11. pp.349-370 crossref(new window)